CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Norbury-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015
Number of items: 2.

2015

Andersen, Jørgen Ellegaard and Chekhov, Leonid O. and Norbury, Paul et al. (2015) Models of discretized moduli spaces, cohomological field theories, and Gaussian means. Journal of Geometry and Physics, 98 . pp. 312-339. ISSN 0393-0440. https://resolver.caltech.edu/CaltechAUTHORS:20151204-094841968

Andersen, Jørgen Ellegaard and Chekhov, Leonid O. and Norbury, Paul et al. (2015) Topological recursion for Gaussian means and cohomological field theories. Theoretical and Mathematical Physics, 185 (3). pp. 1685-1717. ISSN 0040-5779. https://resolver.caltech.edu/CaltechAUTHORS:20160205-094746432

This list was generated on Fri Aug 7 02:03:11 2020 PDT.